Show simple item record

dc.contributor.authorMorillo Bosch, M. Paz
dc.contributor.authorFiol Mora, Miquel Àngel
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada IV
dc.identifier.citationMorillo, P.; Fiol, M.A. El diámetro de ciertos digrafos circulantes de triple paso. Stochastica, 1986, X, 3, 233-249.
dc.description.abstractThis paper studies some diameter-related properties of the $3$-step circulant digraphs with set of vertices $V=Z_N$ and steps $(\pm a,b)$. More precisely, it concentrates upon maximizing their order $N$ for any fixed values of their diameter $k$. In the proposed geometrical approach, each digraph is fully represented by a T-shape tile which tessellates periodically the plane. The study of these tiles leads to the optimal solutions.
dc.format.extent18 p.
dc.publisherUniversidad de Barcelona, Departamento de Estadística Matemática;Universidad Politécnica de Barcelona, Escuela Técnica Superior de Arquitectura, Departamento de Matemáticas y Estadística
dc.subject.lcshGraph theory
dc.subject.otherDigrafo circulante
dc.titleEl diámetro de ciertos digrafos circulantes de triple paso
dc.subject.lemacGrafs, Teoria de
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::05 Combinatorics::05C Graph theory
dc.rights.accessOpen Access

Files in this item


This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder